Title: | Sliding Mode Control for a Class of Nonlinear Systems with a Quadratic Input Form |
Authors: | Xu, Sendren Sheng-Dong Liang, Yew-Wen 電機資訊學士班 電控工程研究所 Undergraduate Honors Program of Electrical Engineering and Computer Science Institute of Electrical and Control Engineering |
Keywords: | Nonlinear Systems;Quadratic Input;Sliding Mode Control |
Issue Date: | 1-Apr-2013 |
Abstract: | This paper discussed the Sliding Mode Control (SMC) for a class of nonlinear systems with the quadratic input form and its simulation for a power system model, in which the tap changer is assumed to be the only available control input. Although the considered model is not an affine system, it is shown that the regulation performances can be achieved under certain conditions. Simulation results are given to demonstrate the benefits of the proposed control design. |
URI: | http://dx.doi.org/10.1166/jctn.2013.3087 http://hdl.handle.net/11536/21368 |
ISSN: | 1546-1955 |
DOI: | 10.1166/jctn.2013.3087 |
Journal: | JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE |
Volume: | 10 |
Issue: | 4 |
Begin Page: | 1048 |
End Page: | 1054 |
Appears in Collections: | Articles |